# SDR ASAA2018012823302

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,949 hours, 5,570 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Delaminated
- Location: Control Panel
- Part time: 16,944 hours, 5,565 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL ALT WINDOW LCD IS DELAMINATING.  ACFT GROUNDED.  REPLACED DFCS MODE CONTROL PANEL IAW AMM 22-11-34. OPS CHECKED NORMAL.
